# SDR CA140215002

- Difficulty date: February 13, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 16,912 hours
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pump
- Part number: 02532330003
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A FLIGHT, WHEN THE RT ENGINE INDICATED TORQUE AND FUEL FLOW FLUCTUATION AND THEN FLAMED OUT. THE CREW SECURED THE ENGINE AND AIRCRAFT AS PER THE SOP. THE CREW ELECTED TO LAND IN FORT RESOLUTION (CYFR) AND DID SO WITHOUT INCIDENT.   MAINTENANCE CREW WAS SENT.  CHANGED THE FUEL CONTROL UNIT AND HIGH PRESSURE ENGINE DRIVEN FUEL PUMP. THE PUMP WAS FOUND TO BE DRY OF FUEL AND MADE AN ABNORMAL GRINDING/SQUEAKY SOUND WHEN THE DRIVE SHAFT WAS ROTATED. THE PUMP SHAFT ALSO HAS ABNORMAL RESISTANCE TO ROTATE. A SERVICEABLE FCU AND PUMP WERE INSTALLED AND THE AIRCRAFT WAS RETURNED TO THE BASE WITHOUT INCIDENT. PRIOR TO THE INFLIGHT ENGINE SHUT DOWN THERE WAS NO DEFECTS REPORTED THAT WOULD INDICATE A FAILURE WAS TO OCCUR. THE PUMP WILL HAVE A STRIP REPORT CONDUCTED AT THE REPAIR FACILITY TO HELP ASSESS WHY THE PREMATURE FAILURE. THE PUMP HAD LESS THEN 1000 HOURS ON IT AND THE TBO IS 5500 HOURS IAW THE COMPANY MSA W0022.
